# SDR GTIA2017090202162

- Difficulty date: September 2, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 44,329 hours, 20,719 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D53370622204
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR HINGE FITTINGS GOUGED. 48MM L X 11.55MM W X 43MM D. REPAIRED IAW EO 5336-1765
